| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in presenting instability and the cause is unknown.At about one 1 and 3 months post primary the surgeon revised the insert from 10mm to 13mm.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 january 2025: lot 2338080: (b)(4) items manufactured and released on 16-oct-2023.Expiration date: 2028-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.